Logo Logo
Switch Language to German

Perkkiö, Ari-Pekka ORCID logoORCID: https://orcid.org/0000-0002-9787-0330 (2018): Conjugates of integral functionals on continuous functions. In: Journal of Mathematical Analysis and Applications, Vol. 459, No. 1: pp. 124-134

Full text not available from 'Open Access LMU'.


This article gives necessary and sufficient conditions for the dual representation of Rockafellar (1971) [12] for integral functionals on the space of continuous functions.

Actions (login required)

View Item View Item